# SDR CA110208016

- Difficulty date: February 5, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Aircraft time: 4,316 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Actuator
- Condition: Misrepaired
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, TOWER INFORMED THAT THE LEFT MAIN LANDING GEAR DID NOT RETRACT. PILOT DID CHECK THE INDICATOR LIGHTS WHICH WERE ALL OUT.   PURSER CONFIRMED THE MLG WAS INDEED HANGING DOWN ON THE LEFT SIDE. FLIGHT CREW DIVERT & DURING FINAL APPROACH SELECTED MLG DOWN AND ALL WORKED FINE, BOTH SETS OF INDICATOR LIGHTS INDICATED 3 GREEN. AT THIS POINT SINCE ALL GEAR WAS DOWN AND LOCKED, NO EMERGENCY WAS DECLARED.    MAINTENANCE DID WORK ON THE PROXIMITY SENSOR INDUCTANCE CHECK PRIOR TO THE INCIDENT. THIS TASK REQUIRE TO LOCK THE UPLOCK ACTUATORS AND THEN WHEN THE TASK IS FINISHED THESE ACTUATORS MUST BE RETURNED TO THE UNLOCKED POSITION, UNFORTUNATELY THE ENGINEER FORGOT TO RETURN THE LEFT MLG ACTUATOR TO THE NORMAL POSITION.
